FANG Min, HUANG Nan-jing. Some Nonempty Intersection Theorems in Topological Spaces With Applications[J]. Applied Mathematics and Mechanics, 2009, 30(7): 847-855. doi: 10.3879/j.issn.1000-0887.2009.07.009
Citation: FANG Min, HUANG Nan-jing. Some Nonempty Intersection Theorems in Topological Spaces With Applications[J]. Applied Mathematics and Mechanics, 2009, 30(7): 847-855. doi: 10.3879/j.issn.1000-0887.2009.07.009

Some Nonempty Intersection Theorems in Topological Spaces With Applications

doi: 10.3879/j.issn.1000-0887.2009.07.009
  • Received Date: 2008-09-12
  • Rev Recd Date: 2009-05-14
  • Publish Date: 2009-07-15
  • The some new nonempty intersection theorems for generalized L-KKM mappings were established and some new fixed point theorems for set-valued mappings were proved under suitable conditions in topological spaces.As applications,an existence theorem for an equilibrium problem with lower and upper bounds and two existence theorems for a quasi-equilibrium problem with lower and upper bounds were obtained in topological spaces.The results generalize some known results in recent literature.
  • loading
  • [1]
    Knaster B,Kuratowski K,Mazurkiewiez S.Ein beweis des fixpunksates fur n-dimensional simplexe[J].Fund Math,1929,14:132-137.
    [2]
    Fan K.A generalized of Tychonoff's fixed point theorem[J].Math Ann,1961,142(3):303-310.
    [3]
    Horvath C.Some results on multivalued mappings and inequalities without convexity[A].In:Lin B L,Simons S,Eds.Nonlinear and Convex Analysis[C].Lecture Notes in Pure and Appl Math.Vol 106.New York:Dekker,1987,99-106.
    [4]
    Park S,Kim H.Coincidence theorems for admissible multifunctions on generalized convex spaces[J].J Math Anal Appl,1996,197(1):173-187. doi: 10.1006/jmaa.1996.0014
    [5]
    Park S,Kim H.Foundations of the KKM theory on generalized convex spaces[J].J Math Anal Appl,1997,209(2):551-571. doi: 10.1006/jmaa.1997.5388
    [6]
    Deng L,Xia X.Generalized R-KKM theorem in topological space and their application[J].J Math Anal Appl,2003,285(2):679-690. doi: 10.1016/S0022-247X(03)00466-9
    [7]
    Fang M,Huang N J.Generalized L-KKM type theorems in topological spaces with an application[J].Comput Math Appl,2007,53(12):1896-1903. doi: 10.1016/j.camwa.2006.07.011
    [8]
    Ding X P.Generalized G-KKM theorems in generalized convex spaces and their applications[J].J Math Anal Appl,2002,266(1):21-37. doi: 10.1006/jmaa.2000.7207
    [9]
    Ding X P.New H-KKM theorems and their applications to geometric property coincidence theorems minimax inequality and maximal elements[J].Indian J Pure Appl Math,1995,26(1):1-19.
    [10]
    Ding X P.Generalized L-KKM type theorems in L-convex spaces with applications[J].Comput Math Appl,2002,43(10/11):1249-1256. doi: 10.1016/S0898-1221(02)00096-2
    [11]
    Ding X P.Generalized KKM type theorems in FC-spaces with applications II[J].J Global Optim,2007,38(3):367-385. doi: 10.1007/s10898-006-9070-8
    [12]
    Ding X P.The generalized game and the system of generalized vector quasi-equilibrium problems in locally FC-uniform spaces[J].Nonlinear Anal TMA,2008,68(4):1028-1036. doi: 10.1016/j.na.2006.12.003
    [13]
    丁协平,黎进三,姚任之.局部FC-一致空间内的广义约束多目标对策[J].应用数学和力学,2008,29(3):272-280.
    [14]
    Fang M,Huang N J.KKM type theorems with applications to generalized vector equilibrium problems in FC-spaces[J].Nonlinear Anal TMA,2007,67(3):809-817. doi: 10.1016/j.na.2006.06.040
    [15]
    Park S.Comments on recent studies on abstract convex spaces[J].Nonlinear Anal Forum,2008,13(1):1-17.
    [16]
    Verma R U.Some results on R-KKM mappings and R-KKM selections and their applications[J].J Math Anal Appl,1999,232(2):428-433. doi: 10.1006/jmaa.1999.6302
    [17]
    Verma R U.G-H-KKM type theorems and their applications to a new class of minimax inequalities[J].Comput Math Appl,1999,37(8):45-48. doi: 10.1016/S0898-1221(99)00099-1
    [18]
    George X Z,Yuan.KKM Theory and Applications in Nonlinear Analysis[M].New York:Marcel Dekker,1999.
    [19]
    Isac G,Sehgal V M,Singh S P.An alternate version of a variational inequality[J].Indian J Math,1999,41(1):25-31.
    [20]
    Chadli O,Chiang Y,Yao J C.Equilibrium problems with lower and upper bounds[J].Appl Math Lett,2002,15(3):327-331. doi: 10.1016/S0893-9659(01)00139-2
    [21]
    Li J.A lower and upper bounds of a variational inequality[J].Appl Math Lett,2000,13(5):47-51. doi: 10.1016/S0893-9659(00)00032-X
    [22]
    Tian G.Generalized of FKKM theorem and the Ky Fan minimax inequality with applications to maximal elements,price equilibrium and complementarity[J].J Math Anal Appl,1992,170(2):457-471. doi: 10.1016/0022-247X(92)90030-H
    [23]
    Ding X P.Generalized variaitonal inequalities and equilibrium problems in generalized convex spaces[J].Comput Math Appl,1999,38(7/8):189-197. doi: 10.1016/S0898-1221(99)00249-7
    [24]
    丁协平.非紧广义凸空间内的拟平衡问题[J].应用数学和力学,2000,21(6):578-584.
    [25]
    Lin L J,Park S.On some generalized quasi-equilibrium problems[J].J Math Anal Appl,1998,224(2):167-181. doi: 10.1006/jmaa.1998.5964
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1557) PDF downloads(993) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return